Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (8539 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 3, 1976, pp. 577–708
DOI: 10.2977/prims/1195190375

Published online: 1976-09-30

A Foundation of Finite Mathematics

Moto-o Takahashi[1]

(1) University of Tsukuba, Ibaraki, Japan

No abstract available for this article.

No keywords available for this article.

Takahashi Moto-o: A Foundation of Finite Mathematics . Publ. Res. Inst. Math. Sci. 12 (1976), 577-708. doi: 10.2977/prims/1195190375